# SDR FDEA202108011908

- Difficulty date: August 1, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810876205
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - MAIN FRAME - LH GANTRY 5 RH SIDE LWR FLANGE AT FR52.A FOUND CRACK   SIGNAL REPAIRED THE CRACKED MAINFRAME LH #5 GANTRY RH SIDE LWR FLANGE AT FR52.A PER   EO: 6-5310-7-5021 E PT8 & AIRBUS DWG: R53810583 ISSUE:D. THIS IS CATEGORY A REPAIR.   MAJOR MAJOR REPAIR IAW GMM6-2-100
